# SDR DJFA2008056

- Difficulty date: June 19, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N439LX
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 6,650 hours, 5,608 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Cracked
- Location: Lt Eng Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE SERVICE CHECK IT WAS NOTED THAT THE LT ENGINE INLET INNER SKIN WAS CRACKED AT THE 9 O’CLOCK POSITION.  THE INLET WAS REMOVED, REPAIRED BY INTEGRITY AERO AND REINSTALLED.  (A)
